Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polaroid operators and Weyl's theorem


Authors: Bhaggy Duggal, Robin Harte and In Ho Jeon
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1345-1349
MSC (2000): Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-03-07381-7
Published electronically: December 23, 2003
MathSciNet review: 2053338
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: ``Polaroid elements" represent an attempt to abstract part of the condition, ``Weyl's theorem holds" for operators.


References [Enhancements On Off] (What's this?)

  • 1. B. A. Barnes, Riesz points and Weyl's theorem, Integral Equations Operator Theory 34 (1999), 187-196. MR 2000d:47006
  • 2. S. V. Djordjevic, I. H. Jeon and E. Ko, Weyl's theorem through local spectral theory, Glasgow Math. Jour. 44 (2002) 323-327. MR 2003d:47004
  • 3. L. A. Fialkow, A note on quasisimilarity of operators, Acta Sci. Math. (Szeged) 30 (1977) 67-85. MR 56:3661
  • 4. J. K. Finch, The single valued extension property on a Banach space, Pacific Jour. Math. 58 (1975) 61-69. MR 51:11181
  • 5. R. E. Harte, Fredholm, Weyl and Browder theory, Proc. Royal Irish Acad. 85A (1985) 151-176. MR 87h:47029
  • 6. R. E. Harte, Invertibility and singularity for bounded linear operators, Marcel Dekker, New York, 1988. MR 89d:47001
  • 7. R. E. Harte, On quasinilpotents in rings, PanAmerican Math. Jour. 1 (1991) 10-16. MR 92a:16024
  • 8. R. E. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997) 2115-2124. MR 98j:47024
  • 9. R. E. Harte, W. Y. Lee and L. L. Littlejohn, On generalized Riesz points, Jour. Operator Theory 47 (2002) 187-196. MR 2003a:47008
  • 10. I. H. Jeon, Weyl's theorem for operators with a growth condition and Dunford's property (C), Indian Jour. Pure Appl. Math. 33 (2002) 403-407. MR 2003b:47008
  • 11. J. J. Koliha, A generalized Drazin inverse, Glasgow Math. Jour. 38 (1996) 367-381. MR 98b:46065
  • 12. H. Weyl, über beschrankte quadratische Formen deren differenz vollstetig ist, Rend. Circ. Mat. Palermo 27 (1909) 373-392.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10

Retrieve articles in all journals with MSC (2000): 47A10


Additional Information

Bhaggy Duggal
Affiliation: Department of Mathematics, College of Science, United Arab Emirates University, PO Box 17551, Al Ain, United Arab Emirates
Email: bpduggal@uaeu.ac.ae

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin, Ireland
Email: rharte@maths.tcd.ie

In Ho Jeon
Affiliation: Department of Mathematics, Ewha Women’s University, Seoul 120-750, Korea
Email: jihmath@ewha.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-03-07381-7
Keywords: Polar; quasi polar; Weyl's theorem; Browder's theorem.
Received by editor(s): August 12, 2002
Published electronically: December 23, 2003
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society